Proportional Rule for Multi-Issue Bankruptcy Problems
Juan D. Moreno Ternero
Universidad Pablo de Olavide; Catholic University of Louvain (UCL) - Center for Operations Research and Econometrics (CORE)
January 9, 2007
Economics Bulletin, Vol. 29, No. 1, pp. 483-490, 2009
CORE Discussion Paper No. 2006/76
We investigate how to extend bankruptcy rules to the general setting in which agents' claims may refer to different issues. We show that the proportional rule is the only one whose extensions according to two natural procedures yield the same outcomes.
Number of Pages in PDF File: 9
Keywords: Multi-issue bankruptcy problems, proportional rule, characterization result.
JEL Classification: D63, D74Accepted Paper Series
Date posted: November 19, 2006 ; Last revised: August 23, 2011
© 2014 Social Science Electronic Publishing, Inc. All Rights Reserved.
This page was processed by apollo1 in 0.375 seconds